Applied Mathematics and Computation
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Appl. Math. Comput., 2020, Volume 378, Pages 152208–17 (Mi apmc2)  

Stability of finite perturbations of the phase transition interface for one problem of water evaporation in a porous medium

Vladimir A. Shargatovab, Sergey V. Gorkunovba, Andrej T. Il'ichevcd

a Institute for Problems in Mechanics, Vernadskogo pr. 101 Moscow 119526, Russia
b National Research Nuclear University MEPhI, Kashirskoye shosse 31, Moscow 115409, Russia
c Steklov Mathematical Institute, Gubkina str. 8, Moscow 119991, Russia
d Bauman Moscow Technical University, Baumanskaya str. 5, Moscow 105110, Russia

Funding Agency Grant Number
Russian Science Foundation 16-11-10195
This work was supported by the Russian Science Foundation , project no. 16-11-10195.


DOI: https://doi.org/10.1016/j.amc.2020.125208


Bibliographic databases:

Received: 06.11.2019
Revised: 06.02.2020
Accepted:08.03.2020
Language:

Linking options:
  • http://mi.mathnet.ru/eng/apmc2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021